# SDR DXTA2025013102135

- Difficulty date: January 27, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N467QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500760
- Aircraft time: 1,055 hours, 797 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21171000401
- Part serial: 00785
- Condition: Failed
- Location: Zone 700
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG RED CAS: LG LEVER DISAG RED CAS  MEASAGE FOR THE NOSE GEAR UNPON EXTENTION. CYCLED THE GEAR AS PER THE QRH AND GOT THREE GREEN. REMOVED FAULTY NLG RETRACTION ACTUATOR, INSTALLED NEW NLG RETRACTION ACTUATOR.  WORK PERFORMED IAW AMM 32-21-02, PERFORMED BLEEDING OF SYSTEM AS NEEDED IAW AMM 29-10-00, PERFORMED FUNCTIONAL CHECK OF THE LANDING GEAR IN NORMAL CONDITION IAW AMM 32-31-00. NO FAULTS NOTED. RAN GEAR SEVERAL TIMES WITHOUT FAULT, PERFORMED FUNCTIONAL CHECK OF THE LANDING GEAR IN EMERGENCY CONDITION IAW AMM 32-35-00. NO FAULTS NOTED. PERFORMED FUNCTIONAL CHECK OF THE LANDING GEAR IN NORMAL CONDITION IAW AMM 32-31-00. RAN GEAR ANOTHER 10 TIMES WITH NO FAULTS NOTED.
